Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324:2012
Архiви

On the geodesic mappings of pseudo-Riemannian spaces with special supplementary tensor

##plugins.themes.bootstrap3.article.main##

Володимир Анатолійович Кіосак
Олександр Олегович Пришляк
https://orcid.org/0000-0002-7164-807X
Олександр Васильович Лесечко
https://orcid.org/0000-0002-2352-6174

Анотація

В роботі досліджуються два псевдоріманових простори, які мають спільні геодезичні лінії. Вимагається виконання умов алгебраїчного та диференціального характеру на тензор Рімана одного з них. А операція опускання індексів та обчислення коваріантної похідної здійснюється відносно метрики та об'єктів зв'язності іншого простору. Для досліджень використовується спеціальний допоміжний тензор. Доведено, що виконання додаткових умов приводить до просторів, що не допускають нетривіальних геодезичних відображень, або простори належать до еквідістантних просторів. Використовуються тензорні методи без обмежень на знак метрики.

Ключові слова:
псевдоріманові простори, геодезичні відображення, допоміжний тензор

##plugins.themes.bootstrap3.article.details##

Як цитувати
Кіосак, В., Пришляк, О., & Лесечко, О. (2021). On the geodesic mappings of pseudo-Riemannian spaces with special supplementary tensor. Proceedings of the International Geometry Center, 14(4), 13-26. https://doi.org/10.15673/tmgc.v14i4.2140
Розділ
Статті

Посилання

1. A. V. Bolsinov, V. A. Kiosak, V. S. Matveev. A Fubini theorem for pseudo-Riemannian geodesically equivalent metrics. J. Lond. Math. Soc., 80(2):341-356, 2009, doi: http://dx.doi.org/10.1112/jlms/jdp032.
2. K. De, U. C. De. Almost quasi-yamabe solitons and gradient almost quasi-yamabe solitons in paracontact geometry. Quaestiones Mathematicae, 2020, doi: http://dx.doi.org/10.2989/16073606.2020.1799882.
3. D. Doikov, V. A. Kiosak. On the Schwarzschild model for gravitating objects of the universe. AIP Conference Proceedings, 2302(040001), 2020, doi: http://dx.doi.org/10.1063/5.0033657.
4. I. Hinterleitner, V. A. Kiosak. varphi(Ric)-vector fields in Riemannian spaces. Archivum-mathematicum, 44(5):385-390, 2008.
5. I. Hinterleitner, V. A. Kiosak. varphi(Ric)-vector fields on conformally flat spaces. Proceedings of American Institute of Physics, 1191:98-103, 2009, doi: http://dx.doi.org/10.1063/1.3275604.
6. D. S. Kalyuzhniy. Multiparametric dissipative linear stationary dynamical scattering systems: discrete case. J. Operator Theory, 43(2):427-460, 2000.
7. V. A. Kiosak, G. V. Kovalova. Geodesic mappings of quasi-Einstein spaces with a constant scalar curvature. Matematychni Studii, 53(2):212-217, 2020, doi: http://dx.doi.org/10.30970/ms.53.2.212-217.
8. V. A. Kiosak, V. S. Matveev. Complete Einstein metrics are geodesically rigid. Comm. Math. Phys., 289(1):383-400, 2009, doi: http://dx.doi.org/10.1007/s00220-008-0719-7.
9. V. A. Kiosak, V. S. Matveev. Proof of the projective Lichnerowicz conjecture for pseudo-Riemannian metrics with degree of mobility greater than two. Comm. Math. Phys., 297(2):401-426, 2010, doi: http://dx.doi.org/10.1007/s00220-010-1037-4.
10. V. A. Kiosak, V. S. Matveev. There exist no 4-dimensional geodesically equivalent metrics with the same stress-energy tensor. Journal of Geometry and Physics, 78:1-11, 2014, doi: http://dx.doi.org/10.1016/j.geomphys.2014.01.002.
11. V. A. Kiosak, V. S. Matveev, J. Mikes, I. G. Shandra. On the degree of geodesic mobility for Riemannian metrics. Mathematical Notes, 87(3-4):586-587, 2010, doi: http://dx.doi.org/10.1134/S0001434610030375.
12. V. A. Kiosak, A. G. Savchenko, O. Gudyreva. On the conformal mappings of special quasi-Einstein spaces. AIP Conference Proceedings, 2164(040001), 2019, doi: http://dx.doi.org/10.1063/1.5130793.
13. V. A. Kiosak, A. G. Savchenko, A. Kamienieva. Geodesic mappings of compact quasi-Einstein spaces with constant scalar curvature. AIP Conference Proceedings, 2302(040002), 2020, doi: http://dx.doi.org/10.1063/5.0033661.
14. V. A. Kiosak, A. G. Savchenko, S. Khniunin. On the typology of quasi-Einstein spaces. AIP Conference Proceedings, 2302(040003), 2020, doi: http://dx.doi.org/10.1063/5.0033700.
15. V. A. Kiosak, A. G. Savchenko, G. V. Kovalova. Geodesic mappings of compact quasi-Einstein spaces, l. Proceedings of the International Geometry Center, 13(1):35-48, 2020, doi: http://dx.doi.org/10.15673/tmgc.v13i1.1711.
16. V. A. Kiosak, A. G. Savchenko, O. Latysh. Geodesic mappings of compact quasi-Einstein spaces, II. Proceedings of the International Geometry Center, 14(1):81-92, 2021, doi: http://dx.doi.org/10.15673/tmgc.v14i1.1936.
17. V. A. Kiosak, A. G. Savchenko, T. Shevchenko. Holomorphically projective mappings of special Kahler manifolds. AIP Conference Proceedings, 2025(080004), 2018, doi: http://dx.doi.org/10.1063/1.5064924.
18. J. Mikes, I. Hinterleitner, V.A. Kiosak. On the theory of geodesic mappings of Einstein spaces and their generalizations. AIP Conference Proceedings, 861:428-435, 2006, doi: http://dx.doi.org/10.1063/1.2399606.
19. J. Mikesh. Geodesic Ricci mappings of two-symmetric Riemann spaces. Math. Notes, 28(2):622-624, 1980, doi: http://dx.doi.org/10.1007/bf01157926.
20. J. Mikesh. Geodesic mappings of m-symmetric and generaliz semisymmetric spaces. Russian Math. (Iz. VUZ), 36(8):38-42, 1992.
21. J. Mikesh, V. S. Sobchuk. Geodesic mappings of 3-symmetric Riemannian spaces. J. Math. Sci., 69(1):885-887, 1994, doi: http://dx.doi.org/10.1007/BF01250819.
22. A. O. Prishlyak, M. V. Loseva. Optimal Morse–Smale flows with singularities on the boundary of a surface. J Math Sci, 243:279-286, 2019, doi: http://dx.doi.org/10.1007/s10958-019-04539-9.
23. A. O. Prishlyak, M. V. Loseva. Topology of optimal flows with collective dynamics on closed orientable surfaces. Proc. Int. Geom. Cent., 13(2):50-67, 2020, doi: http://dx.doi.org/10.15673/tmgc.v13i2.1731.
24. N. S. Sinyukov. Geodesic mappings of Riemannian spaces. Nauka, Moscow, 1979.
25. V. S. Sobchuk. Geodesic mappings of some classes of Riemannian spaces. Soviet Math. (Iz. VUZ), 34(4):56-59, 1990.
26. Cornelis van der Mee, V. Pivovarchik. Inverse scattering for a Schrodinger equation with energy dependent potential. Journal of Mathematical Physics, 42(1):158-181, 2001, doi: http://dx.doi.org/10.1063/1.1326921.
27. Y. Vashpanov, O. Olshevska, O. Lesechko. Geodesic mappings of spaces with varphi(Ric) vector fields. AIP Conference Proceedings, 2302(040010), 2020, doi: http://dx.doi.org/10.1063/5.0033965.
28. M. M. Zarichnyi, A. G. Savchenko, V. A. Kiosak. Strong topology on the set of persistence diagrams. AIP Conference Proceedings, 2164(040006), 2019, doi: http://dx.doi.org/10.1063/1.5130798

Найчастіше прочитані статті того самого автора (ів)